Surjectivity of certain word maps on PSL (2 , C) and SL (2 , C)

Tatiana Bandman, Yuri G. Zarhin

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Let n⩾ 2 be an integer and Fn the free group on n generators, [InlineEquation not available: see fulltext.] its first and second derived subgroups. Let K be an algebraically closed field of characteristic zero. We show that if [InlineEquation not available: see fulltext.], then the corresponding word map [InlineEquation not available: see fulltext.] is surjective. We also describe certain word maps that are surjective on SL (2 , C).

Original languageEnglish (US)
Pages (from-to)614-643
Number of pages30
JournalEuropean Journal of Mathematics
Issue number3
StatePublished - Sep 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Surjectivity of certain word maps on PSL (2 , C) and SL (2 , C)'. Together they form a unique fingerprint.

Cite this